The G'/G2 - Expansion Method for Solving Fractional Burgers - Fisher and Burgers Equations
Applied and Computational Mathematics
Volume 9, Issue 3, June 2020, Pages: 56-63
Received: Apr. 18, 2020; Accepted: May 12, 2020; Published: May 27, 2020
Views 210      Downloads 110
Abaker A. Hassaballa, Department of Mathematics, College of Applied & Industrial Sciences, Bahri University, Khartoum, Sudan; Department of Mathematics, Faculty of Science, Northern Border University, Arar, KSA
Article Tools
Follow on us
In this paper, we apply G’/G2-Expansion method to discover a strategy for the approximate solution of the generalized fractional Burger-Fisher equation and fractional Burger equation. The given fractional Burger-Fisher and burger equation through substitution are converted into nonlinear ordinary differential equations, in the sense of the Jumarie’s modified Riemann-Liouville fractional derivative. The travelling wave solution is approximated by the G’/G2-Expansion method with unknown parameters that can be expressed by trigonometric functions, exponential functions, hyperbolic functions and rational functions. These results reveal that the proposed method is very effective and simple in performing a solution to the nonlinear fractional partial differential equation.
G’/G2-expansion Method, Burgers-Fisher Equation, Burgers Equation
To cite this article
Abaker A. Hassaballa, The G'/G2 - Expansion Method for Solving Fractional Burgers - Fisher and Burgers Equations, Applied and Computational Mathematics. Vol. 9, No. 3, 2020, pp. 56-63. doi: 10.11648/j.acm.20200903.12
Copyright © 2020 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A. Freihet, S. Hasan, M. Al-Smadi, M. Gaith, and S. Momani. (2019). Construction of fractional power series solutions to fractional stiff system using residual functions algorithm. Advances in difference equations, vol. 2019 (1), pp. 95.
M. Alaroud, M. Al-Smadi, R. R. Ahmad, and U. K. Salma Din, (2019). An Analytical Numerical Method for Solving Fuzzy Fractional Volterra Integro-Differential Equations. Symmetry, vol. 11 (2), pp. 205.
Saleh Alshammari, Mohammed Al-Smadi, Mohammad Al Shammari, Ishak Hashim, and Mohd Almie Alias, (2019). Advanced Analytical Treatment of Fractional Logistic Equations Based on Residual Error Functions. International journal of differential equations, vol. 2019, pp. 1-11.
S. Hasan, M. Al-Smadi, A. Freihet, and S. Momani, (2019). Two computational approaches for solving a fractional obstacle system in Hilbert space. Springer International publishing AG, vol. 2019 (1), pp. 55.
Cheng Chen and Yao-Lin Jiang, (2018). Simplest equation method for some time-fractional partial differential equations with conformable derivative. Computers and Mathematics with Applications, vol. 75, Issue 8, pp. 2978-2988.
E. A. Yousif, E. A-B. Abdel-Salam, M. A. El-Aasser, (2018). On the solution of the space-time fractional cubic nonlinear Schrödinger equation. Elsevier, Results in Physics, vol. 8, pp. 702-708.
M. Alaroud, M. Al-Smadi, R. R. Ahmad, and U. K. Salma Din, (2018). Computational optimization of residual power series algorithm for certain classes of fuzzy fractional differential equations. International journal of differential Equations, vol. 2018, pp. 1-11.
M. Ali Akbar, Norhashidah Hj. Mohd. Ali, Ripan Roy, (2018). Closed form solutions of two time fractional nonlinear wave equations. Elsevier, Results in Physics, vol. 9, pp. 1031-1039.
Shumaila Javeeda, Summaya Saifa, Asif Waheedb and Dumitru Baleanuc, (2018) Exact solutions of fractional mBBM equation and coupled system of fractional Boussinesq-Burgers. Elsevier, Results in Physics, vol. 9, pp. 1275-1281.
Arzu Akbulut a and Melike Kaplan, (2018). Auxiliary equation method for time-fractional differential equations with conformable derivative. Computers and Mathematics with Applications, vol. 75, Issue 3, pp. 876-882.
Dazhi Zhao. Maokang Luo (2017). General conformable fractional derivative and its physical interpretation. Springer-Verlag Italia, 54, pp. 903–917.
K. Hosseini and R. Ansari,(2017). New exact solutions of nonlinear conformable time-fractional Boussinesq equations using the modified Kudryashov method, Waves in Random and Complex Media, vol. 27, pp. 628-636.
Nematollah Kadkhoda (2017). Application of (G/G^2 )-expansion method for solving fractional differential equations. International journal of applied and computational mathematics, 3, pp. 1415–1424.
I. Hashim, (2016). Solutions to Uncertain Volterra Integral Equations by Fitted Reproducing Kernel Hilbert Space Method. Journal of Function Spaces, vol. 2016, pp. 1-11.
A. H. Arnous, (2015). Solitary wave solutions of space-time FDEs using the generalized Kudryashov method. Acta universitatis apulensis, 42, pp. 41-51.
Thabet Abdeljawad, (2015). On conformable fractional On conformable fractional calculus. Journal of computational and applied mathematics, Vol. 279, pp. 57-66.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186